MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG PEEK CUSTOMIZED CRANIAL IMPLANT, M

STRYKER LEIBINGER FREIBURG PEEK CUSTOMIZED CRANIAL IMPLANT, M
Model Number 78-40020
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received it will be reported on a supplemental report.
 
Event or Problem Description
It was reported by the company representative that the peek cci did not fit as expected.There is no other known information at this time.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event ¿implant did not fit on the left side¿ could be confirmed based on the provided intraoperative image.However, the reported event ¿left side was flat compared to design proposal¿ could not be confirmed based on the provided intraoperative image.In further communication with the sales representative, it could be clarified during the investigation based on the intraoperative image that a gap is present between the implant and the defect, that was not covered.It could not be clarified whether the soft tissue in the temporalis area was fully cleared.The implant¿s design was strongly curved in the temporalis area, to match the defects void.Therefore, a full clearance of that area before implantation is essential.Further, it could be clarified that the free-floating tool, which was identified in the design review, was removed.It is not clear whether all calcifications, which were highlighted in the design proposal, were removed prior implantation.It was noted that the ct scan provided was obtained on (b)(6) 2021, whereas the design got created on (b)(6) 2021.There is a period of roughly 9 months in between, in which anatomical changes can appear.The sales rep confirmed that this ct scan was provided by the surgeon.The ct scan date warning was placed in the design proposal and is applicable.In conclusion, the implant was designed as requested by the customer.The main contributing factor is assumed to be the age of the ct scan.However, without a post-op or a later ct scan, no potential changes in the patient¿s anatomy can be investigated.Overall, the implant was designed according to all quality instructions, and manufactured to specification.H3 other text : device not available.

Brand Name
PEEK CUSTOMIZED CRANIAL IMPLANT, M
Common Device Name
IMPLANT
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
Manufacturer (Section G)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
rylee koole
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
76145120
MDR Report Key13973097
Report Number0008010177-2022-00011
Device Sequence Number6229756
Product Code GWO
UDI-Device Identifier07613327129335
UDI-Public07613327129335
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K112557
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number78-40020
Device Catalogue Number78-40020
Device Lot Number2112101009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/14/2022
Supplement Date Received by Manufacturer03/14/2022
Initial Report FDA Received Date04/01/2022
Supplement Report FDA Received Date07/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/27/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown